# SDR DXTA200601734

- Difficulty date: November 18, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N701QS
- Make and model: Gulstm 200
- Aircraft serial: 141
- Aircraft time: 69 hours, 37 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3001148950450
- Part serial: 87592
- Condition: Shorted
- Location: Apu Bay
- Part time: 69 hours, 37 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WE WERE LEVEL AT FLIGHT LEVEL 350 WHEN THE (APU FIRE LIGHT) AND BELL CAME ON. WE FIRED THE BOTTLE AND THE FIRE LIGHT STAYED ON. REMOVED AND REPLACED RT FIRE  BOTTLE  IAW MM 26-20-05. FIRE LOOP FOUND BAD AND REPLACED.  APU FIRE DETECTION SYSTEM WAS OPS CHECKED AND CHECKED GOOD.
